On weak convergence of the empirical process with random sample size : correction

Csörgő, Sándor: On weak convergence of the empirical process with random sample size : correction. Acta scientiarum mathematicarum, (36) 3-4. pp. 375-376. (1974)

[img] Cikk, tanulmány, mű
math_036_fasc_003_004_375-376.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 3-4
Page Range: pp. 375-376
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 376. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14501

Actions (login required)

View Item View Item